# SDR ASAA2024030848328

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 32,706 hours, 10,224 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 6000' FA'S CALLED TO REPORT FUMES ON CABIN AND FEELING LIGHT HEADACHE. FO SAID HE NOTICED ODOR CLIMBING THROUGH 3000' FOR ABOUT 15 SECONDS THAT QUICKLY DISSIPATED. A/C HAD BEEN DEICED AT GATE PRIOR TO CREW ARRIVAL. FO NOTED PUDDLE OF DEICE FLUID IN INLETS ON PRE FLIGHT. WOULD CONSIDER THIS A LEVEL 1 AIR QUALITY EVENT. GROUNDED - YES. PERFORMED FIM 05-51 TASKS 814 REMOVED AND REPLACED RECIRCULATION AIR FILTER AMM 21-25-01 OPS CHECKED GOOD.
